Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Body builder. Painful leg in front muscles. On boldanol, anavar. Is this normal?

I'm a bodybuilder I did my 1st injection withe boldanol 2ML & trenpelone 1.5ML 2 days ago in the left and right legs beside I'm using anavar with a dosage of 1 tablet everyday or workouts , I'm dividing these 3.5 Ml on 2 injections per week , But once I did the 1st injection 2 days ago I'm feeling a pain now in the front leg muscles , Is this normal ??
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the front of the leg can be due to fatigue, electrolyte imbalance or a vitamin D 3 deficiency. Muscle cramps or a muscle tear also needs to be ruled out after examination.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor